Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Severe learning disability, seizures, hair fall. Taking epilim chronoshere. Treatment?

my 15 year old daughter has severe learning problems and has peti mals she is taking 600mg of epilim chronoshere twice a day and has been taking this for about three months, she was on epilim liquid before that.her seizures have stopped but she is losing her hair,is this a temporary thing or permanent what can i do to help her is there any shapoo that will stop it.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Hair loss is known rare side effect of the medication that your daughter is taking. The hair loss is usually transient and hair growth reappears. There are no shampoo to prevent it. Multivitamin containing zinc may be tried to improve it, however benefit is not certain. Since seizures are well control i would advice to stick to the medication and hope for the best.
good luck.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor